# SDR SIMA20250721004

- Difficulty date: July 21, 2025
- Submitted: August 26, 2025
- Operation: Air carrier
- Aircraft: N744DB
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000130
- Aircraft time: 41,470 hours, 28,295 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17065273001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-23-003 SHEAR CLIP IS CORRODED BETWEEN FR 81 AND STR 21R. (LEVEL 2 CORROSION) REMOVED AND REPLACED SHEAR CLIP AT FR81 BTW STR 20R-21R IAW ERJ 170 SRM 51-40-08
